##plugins.themes.bootstrap3.article.main##

M.H. Rahmani Doust M. Shirazian M. Shamsabadi

Abstract

Mathematical ecology and mathematical epidemiology are major fields in both biology and applied mathematics. In the present paper, a fourdimensional eco-epidemiological model with infection in both prey and preda tor populations is studied. It consists of susceptible prey, infected prey, susceptible predator, and infected predator. The functional response is assumed to be of Lotka–Volterra type. The behavior of the system such as the existence, boundedness, and stability for solutions and equilibria are studied and also the basic reproduction number for the proposed model is computed. Moreover, a related control model and optimal treatment for the control model are presented. Finally, to verify the analytical discussion, a numerical simulation is carried out.

Article Details

Keywords

Predator-prey;, Optimal control;, Stability;, Infected model.

References
1. Bera, S.P., Maiti, A., and Samanta, G.P. A prey-predator model with infection in both prey and predator, Filomat 29(8) (2015), 1753–1767.
2. Cojocaru, M.G., Migot, T., and Jaber, A. Controlling infection in predator-prey systems with transmission dynamics, Infect. Dis. Model. 5 (2020), 1–11.
3. Diekmann, O., Heesterbeek, J. A. P., and Roberts, M. G. The construction of next-generation matrices for compartmental epidemic models, J. R. Soc. Interface, 7 (2010), 873–885.
4. Heath, M.T. Scientific computing: An introductory survey, The McGraw Hill, New York, 2002.
5. Hethcote, H.W. The mathematics of infectious diseases. SIAM Review, 42 (2000), 599–653.
6. Hethcote, H.W., Wang, W., Han, L., and Ma, Z. A predator-prey model with infected prey, Theor. Popul. Biol. 66 (2004), 259–268.
7. Jana, S. and Kar, T.K. Modeling and analysis of a prey-predator system with disease in the prey, Chaos. Soliton. Fract. 47 (2013), 42–53.
8. Jiao, J.J., Chen, L.S., Nieto, J.J., and Angela, T. Permanence and global attractively of the stage-structured predator-prey model with continuous harvesting on predator and impulsive stocking on prey, Appl. Math. Mech-Engl. 4(3) (2008), 181–191.
9. Jones, J.H. Notes on R0, Standford University, 2007.
10. Hugo, A. and Simanjilo, E. Analysis of an eco-epidemiological model under optimal control measures for infected prey, Appl. Appl. Math. 14(1)(2019),117–138.
11. Kamien, M.I. and Schwartz. N.L. Dynamic optimization: The calculus of variations and optimal control in economics and management. Courier Corporation, 2012.
12. Kumar, S. and Kharbabda, H. Stability analysis of prey-predator model with infection, migration and vaccination in prey, arXiv:1709.10319 (2017).
13. Lenhart, S. and Workman, J.T., Optimal control applied to biological models, Chapman and Hall/CRC, Mathematical and Computational Biology Series, London UK, 2007.
14. Pan, S. Asymptotic spreading in a lotka-Volterra predator-prey system, J. Math. Anal. Appl. 407(2) (2013), 230–236.
15. Simon, J.S.H. and Rabago, J.F.T., optimal Control for a predator Prey Model with disease in The Prey Population, Malaysian J. Math. Sci. 12(2)(2018), 269–285.
16. Zhou, J. and Shi, J. The existence, bifurcation and stability of positive solutions of a diffusive Leslie–Gower predator-prey model with Hollingtype II functional responses, J. Math. Anal. Appl. 405(2), (2013), 618–630.
How to Cite
Rahmani DoustM., Shirazian M., & ShamsabadiM. (2020). Application of control and optimal treatment for predator-prey model†. Iranian Journal of Numerical Analysis and Optimization, 10(1), 157-176. https://doi.org/10.22067/ijnao.v10i1.84901
Section
Research Article